The age-dependent random connection model

Gracar, P orcid.org/0000-0001-8340-8340, Grauer, A, Luechtrath, L et al. (1 more author) (2019) The age-dependent random connection model. QUEUEING SYSTEMS, 93 (3-4). pp. 309-331. ISSN 0257-0130

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

Copyright © 2019, Springer Science Business Media, LLC, part of Springer Nature

Keywords: Scale-free networks; Benjamini-Schramm limit; Random connection model; Preferential attachment; Geometric random graphs; Spatially embedded graphs; Clustering coefficient; Power-law degree distribution; Edge lengths
Dates:
  • Published: 20 July 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Dec 2023 15:53
Last Modified: 12 Dec 2023 15:53
Status: Published
Identification Number: 10.1007/s11134-019-09625-y
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics